# SDR B3OR20050205

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Aircraft time: 6,133 hours, 5,178 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Motor
- Part number: 511523128
- Part serial: 031328
- Condition: Jammed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS AOG FOR ELEVATOR ELECTRIC TRIM ACTUATOR. WHEN PART WAS RECIEVED FROM VENDOR IT WAS DISCOVERED THAT THE AFT TRIM CABLE WAS ROUTED BETWEEN THE CABLE DRUM AND THE CLUTCH ASSEMBLY JAMMING THE CLUTCH ASSEMBLY. THE CABLE DRUM CLUTCH COULD NOT DISENGAGE TO ALLOW ROTATION OF THE CABLE DRUM. DUE TO THE JAMMED CONDITION OF CLUTCH ASSEMBLY, THE PART COULD NOT BE USED AND A REPLACEMENT WAS ORDERED. THE TRIM ACTUATOR S/N:0313-28, WAS AN OVERHAULED UNIT AND THE WORK WAS DONE BY CESSNA.
